# SDR 20001212SH009

- Difficulty date: November 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R20007
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Damaged
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED ELECTRODES IN BLOCK TOO BIG OF A GAP, EXCESS WEAR, CRACKED BLOCK.  (X)
